# SDR AALA201704279029

- Difficulty date: April 26, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 56,509 hours, 13,884 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132109
- Part serial: 7024
- Condition: Failed
- Location: Wx Radar
- Part time: 15,158 hours, 2,652 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH WEATHER RADAR UNITS FAILED. EMERGENCY DECLARED.  RETURNED TO DEPARTURE.  REMOVED AND REPLACED WEATHER RADAR TRANSCEIVER IAW AMM 34-43-01 AND WEATHER RADAR ANTENNA IAW AMM 34-43-05. OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
